A classification theorem for three dimensional competitive systems

Hal Smith, Paul Waltman

Research output: Contribution to journalArticle

13 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)325-332
Number of pages8
JournalJournal of Differential Equations
Volume70
Issue number3
DOIs
StatePublished - 1987

Fingerprint

Competitive System
Three-dimensional
Theorem

ASJC Scopus subject areas

  • Analysis

Cite this

A classification theorem for three dimensional competitive systems. / Smith, Hal; Waltman, Paul.

In: Journal of Differential Equations, Vol. 70, No. 3, 1987, p. 325-332.

Research output: Contribution to journalArticle

@article{6464c07b90dd404ea38a48eeee4efb0c,
title = "A classification theorem for three dimensional competitive systems",
author = "Hal Smith and Paul Waltman",
year = "1987",
doi = "10.1016/0022-0396(87)90154-9",
language = "English (US)",
volume = "70",
pages = "325--332",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - A classification theorem for three dimensional competitive systems

AU - Smith, Hal

AU - Waltman, Paul

PY - 1987

Y1 - 1987

UR - http://www.scopus.com/inward/record.url?scp=38249035427&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249035427&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(87)90154-9

DO - 10.1016/0022-0396(87)90154-9

M3 - Article

AN - SCOPUS:38249035427

VL - 70

SP - 325

EP - 332

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 3

ER -